pain killers actually do NOT take the pain away and its miserable for years now, finally after 2 yrs new symptoms have came into play and it almost seems as if something is just attacking the whole rightside of my body?
I am experiencing a tightness or squeezing in my <span style = 'background-color: #dae8f4'>chest</span> just <span style = 'background-color: #dae8f4'>below</span> my left breast but no increased pulse rate or blood pressure. I did not have this problem before starting the medication and have experienced no other effects other than feeling a bit jittery in the hour after I take it. Is this something I should be concerned about or is it just heartburn? Is this a common side effect with Synthroid? Is the dosage too high for subclinical hypothyroidism and causing bad side effects?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.